# SDR FDEA201701050046

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 31,636 hours, 16,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE R1 DOOR WAS CLOSED AND SLIDE ARMED,  AN INDICATION WENT TO YELLOW & UNARMED. FIRST OFFICER DISARMED DOOR  TO OPEN & CLOSE DOOR.  DOOR WILL NOT ARM.    INSPECTED THE R1 DOOR ASSY, AND FOUND THE GIRT BAR OUT OF  POSITION. PLACED THE GIRT BAR INTO PROPER POSITION. OPS CHECKED NORMAL. SLIDE ARMED INDICATION NORMAL. DOOR  WILL ARM 25-61-21-04.
